MAUDE Adverse Event Report: CORDIS US CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 451524H0
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for analysis but has not yet been received.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the catheter body of a 5f judkins right (jb) 2 100cm tempo diagnostic catheter disintegrated during the embolization procedure, despite being within its shelf life, sterile, and without any packaging issues.There was no reported patient injury.The device is expected to be returned for evaluation.
 
Additional Manufacturer Narrative
As reported, the catheter body of a 5f judkins right (jb) 2 100cm tempo diagnostic catheter disintegrated during the embolization procedure, despite being within its shelf life, sterile, and without any packaging issues.There was no reported patient injury.Multiple attempts to obtain supplemental information were made; however, additional event details were not provided.The device was not returned for evaluation as expected.The product was not returned for analysis.A product history record (phr) review of lot 18199607 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.Without the return of the device or images for review the reported ¿strain reilef-degradation¿ could not be substantiated and the exact cause of the reported event cannot be found.Users are trained to inspect products for signs of damage prior to and during use, and any product showing damage is not to be used.According to the instructions for use (ifu), ¿store in a cool, dark, dry place.Do not use if package is open or damaged.¿ based on the information available, there is no evidence to suggest the reported event is related to design or manufacturing issues.Therefore, no action will be taken.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60th avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key23351069
Report Number9616099-2025-01698
Device Sequence Number8806930
Product Code DQO
UDI-Device Identifier10705032008549
UDI-Public(01)10705032008549(17)260331(10)18199607
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number451524H0
Device Lot Number18199607
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer11/21/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown